Fabrizio BIANCHI

Research

Research interests

Complex dynamics: stability and bifurcations for families of endomorphisms of CP(k) and polynomial-like maps, parabolic implosion, maps tangent to the identity in C^n , meromorphic connections on Riemann surfaces.

Publications

Perturbations d'exemples de Lattès et dimension de Hausdorff du lieu de bifurcation (with François Berteloot), pdf, arXiv, to appear on the Journal de Mathématiques Pures et Appliquées

Parabolic implosion for endomorphisms of C^2, pdf, arXiv, to appear on the Journal of the European Mathematical Society (JEMS)

Dynamical stability and Lyapunov exponents for holomorphic endomorphisms of CP(k) (with François Berteloot and Christophe Dupont), pdf, arXiv, to appear on the Annales Scientifiques de l’ENS

Bifurcations in the elementary Desboves family (with Johan Taflin), pdf, arXiv, to appear on the Proceedings of the AMS

A Poincaré-Bendixson theorem for meromorphic connections on Riemann surfaces (with Marco Abate), pdf, arXiv, Mathematische Zeitschrift, Volume 282, Issue 1, 247–272, 2016

Preprints

Misiurewicz parameters and dynamical stability of polynomial-like maps of large topological degree, pdf, arXiv, submitted

Other

Lyapunov exponents and stability in projective holomorphic dynamics (with François Berteloot), notes of the lectures given by François Berteloot at IMPAN, Warsaw, during the Simons Semester in Banach Center Dynamical systems, pdf

Motions of Julia sets and dynamical stability in several complex variables, PhD Thesis, pdf

Geodesics for meromorphic connections on Riemann surfaces and dynamics of homogeneous vector fields in several complex variables, Master Thesis, pdf